Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

No period?

I was on Yaz from April to May and hated it so I got off, was not on the pill from May to June, and then went on Trisprintec (generic Ortho tricyclen) in June. I got off the pill toward the end of September after taking it continuously (no break) from August to Sept so that I could skip my period in September while I was on vacation.

A week after I finished my last pack I had a very light, short period.  In October I had no period or spotting at all the whole month.

In November so far I had one day of extremely light, barely spotting (I bled a little brownish colored discharge, but not even enough to stain a pantyliner).  

I'm married, but pregnancy test was negative.  I also have no other signs of pregnancy, such as tender breasts, mood changes, various types of discharge, fatigue or nausea.  I don't feel pregnant either.  

I am however extremely bloated, more gassy bloated than water retention bloated.  I was on spironolactone along with the pill and was on 100mg but have cut it down to 50mg as I wean off of it.  

Is it possible my hormones are so out of whack from going on and off the pill a few times and being on spiro that my period is now all screwed up?  
1 Responses
Avatar universal
Anyone?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.